# SDR GLBA20060990

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 23,286 hours, 28,522 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION MAINTENANCE FOUND CORROSION ON RT SIDE OF BELLY AT FS 228.25 FROM BUTTLINE 2.25 RT TO BUTTLINE 5.0 RT APPROXIMATELY 1 INCH WIDE.  MAINTENANCE REMOVED APPROXIMATELY 6 INCH BY 12 INCH AREA OF SKIN AT FS 228.25 TO REMOVE CORROSION AND INSTALLED INSERTION REPAIR IAW SRM 51-70. RII COMPLIED IAW TASKCARD 8.2.1.
